Kodai Mathematical Journal

Estimates of eigenvalues of a clamped problem

Tao Zheng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, for the eigenvalue problem of a clamped plate problem on complex projective space with holomorphic sectional curvature c(> 0) and n(≥ 3)-dimensional noncompact simply connected complete Riemannian manifold with sectional curvature Sec satisfying − a 2Sec ≤ − b 2, where ab ≥ 0 are constants, we obtain universal eigenvalue inequalities. Moreover, we deduce the estimates of the upper bounds of eigenvalues.

Article information

Kodai Math. J., Volume 38, Number 2 (2015), 249-269.

First available in Project Euclid: 9 July 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Zheng, Tao. Estimates of eigenvalues of a clamped problem. Kodai Math. J. 38 (2015), no. 2, 249--269. doi:10.2996/kmj/1436403889. https://projecteuclid.org/euclid.kmj/1436403889

Export citation